MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F3311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022.On (b)(6) 2026 the implant was removed.Observed during the event: implant fracture because internal screw broken and threads messed up.The device was forwarded to the manufacturer.The malfunction did not cause or contribute to a death or serious injury.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key24723781
Report Number3012141159-2026-00103
Device Sequence Number10133304
Product Code DZE
UDI-Device Identifier07290108812046
UDI-Public07290108812046
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/29/2026
Report Date (Section F) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/23/2025
Device Model NumberNM-F3311
Device Catalogue NumberNM-F3311
Device Lot Number9000204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2026
Device Age6 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown
Date Report Sent to FDA03/29/2026